ACETO PLUS TABLET is a combination of Nimesulide and Paracetamol which belongs to the group of medicines called Non-steroidal Anti-inflammatory drugs. ACETO PLUS TABLET is used to provide relief from inflammation and pain in conditions such as headache, mild migraine, muscle pain, dental pain, rheumatoid arthritis, ankylosing spondylitis, osteoarthritis and/or painful menses in affected individuals.
ACETO PLUS TABLET is not recommended for use in patients allergic to nimesulide, paracetamol and/or other NSAIDS. It is also not recommended for use in patients with peptic ulcer, gastrointestinal bleeding, severe liver disease and/or severe kidney disease.
Before taking ACETO PLUS TABLET, inform your doctor if you are alcohol dependent and/or have other kidney problems and/or heart problems such as heart failure.
ACETO PLUS TABLET is not recommended for use during pregnancy and in breastfeeding women. It is also not recommended for use in children (aged below 12 years). ACETO PLUS TABLET should be used with caution in elderly patients (aged above 65 years) after consulting the doctor.
The most common side effects of ACETO PLUS TABLET are dizziness, excess sleepiness, stomach upset, nausea, abdominal discomfort, diarrhoea and/or peripheral oedema (swelling in legs/arms). Consult your doctor if any of the symptoms worsen.
ACETO PLUS TABLET provides relief from pain and inflammation, where nimesulide and paracetamol act by blocking the action of prostaglandin (chemical messengers responsible for pain and inflammation) resulting in reduced inflammation and providing relief from pain in affected individuals.
Take ACETO PLUS TABLET as advised by your physician. Swallow the medicine with a glass of water. Do not crush or chew the medicine. Your doctor will decide the correct dose and duration for you depending upon your age, body weight and disease condition.
Stop taking ACETO PLUS TABLET and contact your doctor immediately if you experience any of the following side effects:
Diarrhea:
Drink plenty of water and stay hydrated. Try to avoid taking any medicine on your own to treat diarrhea. Consult your doctor and inform them if the symptom gets worse.
Dizziness:
Try to rest and get enough sleep. Try to avoid driving or operating any tools or machines while you feel dizzy. Limit consumption of alcohol, as it can aggravate dizziness. Consult and inform your doctor if the symptom worsens.
Nausea/vomiting:
Try to take ACETO PLUS TABLET with or just after a meal or a snack. Stick to simple meals. Avoid eating rich or spicy food. Consult your doctor if symptom gets worse.
ACETO PLUS TABLET is not recommended for use during pregnancy. Consult your doctor before taking ACETO PLUS TABLET.
ACETO PLUS TABLET is not recommended for use in breast feeding women. Consult your doctor before taking ACETO PLUS TABLET.
Do not drive or operate any machines if you feel dizzy, drowsy and/or sleepy after taking ACETO PLUS TABLET.
Avoid consumption of alcohol while taking ACETO PLUS TABLET because it might cause liver damage.
ACETO PLUS TABLETis not recommended for use in patients with severe kidney disease and/or analgesic nephropathy. It should be used with caution in patients with other kidney problems. Consult your doctor before taking ACETO PLUS TABLET.
ACETO PLUS TABLET is not recommended in patients with liver disease. Consult your doctor before taking ACETO PLUS TABLET.
Do not take ACETO PLUS TABLET if you are allergic to Nimesulide, Paracetamol, other NSAIDS and/or other ingredients of this medicine.
ACETO PLUS TABLET should be used with caution in patients with heart failure. Consult your doctor before taking ACETO PLUS TABLET.
ACETO PLUS TABLET is not recommended for use if you:
Before taking ACETO PLUS TABLET, inform your doctor if you:
Use in Paediatrics:
ACETO PLUS TABLET is not recommended for use in children (aged below 12 years). Consult your doctor before administering the medicine to the child.
Use in Geriatrics:
ACETO PLUS TABLET should be used with caution in elderly patients (aged above 65 years). Consult your doctor before taking ACETO PLUS TABLET.
A. Drug - Drug interactions:
Before taking ACETO PLUS TABLET, inform your doctor if you are taking any of the following medicine:
B. Drug - Food interaction:
Avoid consumption of foods containing caffeine and/or drinks such as tea, chocolate, coffee since it leads to excessive dizziness and sleepiness.
Overdosage:
If you or anyone else accidentally took more of ACETO PLUS TABLET, consult your doctor immediately or visit the nearby hospital.
Drug | : | Nimesulide, Paracetamol |
Pharmacological Category | : | Non-steroidal Anti-inflammatory drugs |
Therapeutic Indication | : | Osteoarthritic pain, Fever, Dismenorrhea |
Dosage Forms | : | Tablet, Capsule, Suspension |
What is ACETO PLUS TABLET used for?
ACETO PLUS TABLET is used to provide relief from inflammation and pain in conditions such as headache, mild migraine, muscle pain, dental pain, rheumatoid arthritis, ankylosing spondylitis, osteoarthritis and/or painful menses in affected individuals.
How ACETO PLUS TABLET works?
ACETO PLUS TABLET provides relief from pain and inflammation, where nimesulide and paracetamol act by blocking the action of prostaglandin (chemical messengers responsible for pain and inflammation) resulting in reduced inflammation and providing relief from pain in affected individuals.
What are the most common side effects of receiving ACETO PLUS TABLET?
The most common side effects of ACETO PLUS TABLET are dizziness, excess sleepiness, stomach upset, nausea, abdominal discomfort, diarrhoea and/or peripheral oedema (swelling in legs/arms). Consult your doctor if any of the symptoms worsen.
Can ACETO PLUS TABLET be used in pregnant and breast-feeding women?
No, ACETO PLUS TABLET is not recommended for use during pregnancy and in breast feeding since it may affect the foetus and nursing child. Consult your doctor before taking the medicine.
How ACETO PLUS TABLET is taken?
Take ACETO PLUS TABLET as advised by your physician. Swallow the medicine with a glass of water. Do not crush or chew the medicine. Your doctor will decide the correct dose and duration for you depending upon your age, body weight and disease condition.
1. KD Tripathi. Nonsteroidal Antiinflammatory Drugs and Antipyretic analgesics. Essentials of Medical Pharmacology. Seventh Edition. 2013. Page – 203,206.
2. Cristina Monteiro, Beatriz Dias and Maria Vaz-Patto. Headache as an Adverse Reaction to the Use of Medication in the Elderly: A Pharmacovigilance Study. NIH National Library of Medicine. National centre of biotechnology. PMC PubMed Central. March 2021. [Accessed on 22nd June 2022] https://www.ncbi.nlm.nih.gov/pmc/articles/PMC7967518/
3. Crescent Pharma Limited. Electronic Medicines Compendium (EMC) [Revised in October 2021] [Accessed 22nd June 2022] https://www.medicines.org.uk/emc/files/pil.14044.pdf
4. Leeford Healthcare Limited. Nedolide-P. [Accessed on 22nd June 2022] https://www.leeford.in/product/1046/nedolide-p
5. Orlife Healthcare Pvt Ltd. Orflam-P. [Accessed on 22nd June 2022] https://www.orlifehealthcare.com/product/orflam-p/
6. P&B Pharmaceuticals Ltd. Algiril tablet. [Accessed on 22nd June 2022] http://www.pbpharma.co.in/algiril_tab.html
7. Pharmatech Healthcare. DIPLONIM-P Tab. [Accessed on 22nd June 2022] http://www.pharmatechworld.com/product_division.php?page=2&id=2
8. Medlock Healthcare NICLOC-P. [Accessed on 22nd June 2022] https://www.medlockhealthcare.in/product/nimesulide-100mg-paracetamol-325mg-
9. Nilrise Pharmaceuticals Pvt.Ltd. Zoynim-P Tablet. [Accessed on 22nd June 2022] https://www.nilrisepharma.com/product/zoynim-p-tablet
10. PCD Pharma Franchise Company. Apikos Pharma. ORNIMOL-N. [Accessed on 22nd June 2022] https://www.apikospharma.com/product/nimesulide-100-mg-paracetamol-325-mg/
Written By Dr. K .AZEEM HUSSAIN, B.D.S
Last updated on 08 Nov 2022 | 03:01 PM(IST)
The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment. Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.